MathSciNet Relay Station
MathSciNet bibliographic data
MR231486 62.40
James, A. T. Calculation of zonal polynomial coefficients by use of the Laplace-Beltrami operator. Ann. Math. Statist 39 1968 1711–1718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement